# SDR 95FDEA01347

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 7075T6071
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD BAY, BS 700 STR 28 LT AND RT WL 148 ON THE SHEAR TIE.  REPLACED SHEAR TIE AT BS 700 STR 28 LT AND RT WL 148 PER FEDEX SRM 53-10-4.  THE CORROSION REMOVED WAS FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-10-1.
